# SDR UALA2012021500932

- Difficulty date: February 15, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 82,020 hours, 13,185 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: 158
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FUEL FILTER IND, RTFL.   PUMP METERING VALVE READY TO BE RMV'D.  NR 2 ENG FUEL PUMP & FUEL METERING UNIT RMV'D FOR LOG2.  ACCMP'D REMOVAL REF MM 73-11-01 PAGE 412 PARAGRAPH 3A AND MM 73-21-03 PARAGRAPH 3 E 2.  INSTALLED NEW FUEL PUMP AND FUEL METERING UNIT AS ONE ON NR 2 ENG.  REF: MM 73-11-01 AND COMPLETED INSTALLATION OF FMU FROM 3E4 THRU 3E8 ON TOD.  SEE SMC 15 FOR  INSTALLATION OF COMPRESSOR STATOR MANIFOLD LINE.  COMPLETED INSTALLATION OF FMU PER TOD.  RAN ENG PER JRH, OPS CK NORMAL.  NO LEAKS NOTED.
